MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C6255
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified quantity of clearlink continu-flo solution sets had trouble connecting to a non baxter intravenous (iv) catheter which resulted in disconnection and fluid leakage.During iv setup, it was observed that there were repeated difficulties connecting sets to iv catheters.The luer lock spinner on the sets would not properly thread onto the catheter hub and appeared stripped or unable to secure a tight connection.It was attempted to connect sets from three separate packages to an iv catheter.In each case, the tubing could not be secured.A syringe was able to attach to the catheter without difficulty, suggesting the issue was associated with the sets rather than the catheter.In addition to this occurrence, there have been at least four similar instances over the previous two weeks in which iv tubing either could not be threaded onto the catheter or appeared to be connected but subsequently leaked.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: d4.D4: expiration date: na.D4: unique identifier (udi): (b)(4).Additional information: h4, h6(update codes), h11.H11: the actual device was not available; however, a photograph was provided for evaluation.The actual device is not visible in the provided picture; therefore, a device analysis could not be completed.Furthermore, the reported condition could not be confirmed nor refuted.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25154081
Report Number1416980-2026-01608
Device Sequence Number9212896
Product Code FPA
UDI-Device Identifier00085412046310
UDI-Public(01)00085412046310(17)310204(10)R26B03093
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C6255
Device Catalogue Number2C6255
Device Lot NumberR26B03093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHLON IV CATHETER
Patient SexUnknown